# SDR AALA201811299008

- Difficulty date: November 25, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 55,744 hours, 22,779 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. MOMENTARY FALSE AURAL AND VISUAL SMOKE WARNING IN FORWARD LAVATORY. NO EVIDENCE OF SMOKE OR SMOKE SOURCE DETECTED. ACCOMPLISHED FIRST CLASS LAVATORY SMOKE DETECTION SELF TEST-ALL TESTS PASS PER AMM 26-14-00.
